Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Sistema ecuación")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 8530

  • Page / 342


Selection :

  • and

Exponential trichotomy of differential systemsELAYDI, S; HAJEK, O.Journal of mathematical analysis and applications. 1988, Vol 129, Num 2, pp 362-374, issn 0022-247XArticle

Avoidance of many pursuers in differential games governed by kth order differential equationsCHODUN, W.Journal of differential equations (Print). 1988, Vol 76, Num 2, pp 213-222, issn 0022-0396Article

Transversal homoclinic points and hyperbolic sets for non-autonomous maps ISTOFFER, D.Zeitschrift für angewandte Mathematik und Physik. 1988, Vol 39, Num 4, pp 518-549, issn 0044-2275Article

Strictly cooperative systems with a first integralMIERCZYNSKI, J.SIAM journal on mathematical analysis. 1987, Vol 18, Num 3, pp 642-646, issn 0036-1410Article

Stability in a system of difference equationsCLARK, D. S.Quarterly of applied mathematics. 1987, Vol 45, Num 3, pp 441-453, issn 0033-569XArticle

Efficient Numerical Solver for Partially Structured Differential and Algebraic Equation SystemsMANENTI, Flavio; DONES, Ivan; BUZZI-FERRARIS, Guido et al.Industrial & engineering chemistry research. 2009, Vol 48, Num 22, pp 9979-9984, issn 0888-5885, 6 p.Article

On the completeness of the system of functions {eα(n + a)x sin (n + a)x}∞n=0DOSTANIC, M. R.Journal of mathematical analysis and applications. 1996, Vol 203, Num 3, pp 672-676, issn 0022-247XArticle

A system with three limit cycles appearing in a Hopf bifurcation and dying in a homoclinic bifurcation: the cusp of order 4CHENGZHI LI; ROUSSEAU, C.Journal of differential equations (Print). 1989, Vol 79, Num 1, pp 132-167, issn 0022-0396Article

An approach to solve a system of partial differential equations on superspaceCIANCI, R.Classical and quantum gravity (Print). 1989, Vol 6, Num 4, pp 425-434, issn 0264-9381Article

Exact bounds for exponential dichotomy roughness. I: Strong dichotomyVINOGRAD, R. E.Journal of differential equations (Print). 1988, Vol 71, Num 1, pp 63-71, issn 0022-0396Article

Dynamical equivalence and unbounded polynomial differential systemsCOLEMAN, C. S.Nonlinear analysis. 1988, Vol 12, Num 11, pp 1257-1261, issn 0362-546XArticle

On a pair of simultaneous integro-differential equationsNAYLOR, D.Applicable analysis (Print). 1987, Vol 23, Num 4, pp 245-260, issn 0003-6811Article

On the equivalence problem and integration of differential systemsHIGA, T.Nagoya Mathematical Journal. 1987, Vol 106, pp 49-77, issn 0027-7630Article

On two classes of simultaneous pell equations with no solutionsWALSH, P. G.Mathematics of computation. 1999, Vol 68, Num 225, pp 385-388, issn 0025-5718Article

Periodic solutions of impulsive systems with a small delayBAINOV, D. D; COVACHEV, V. C.Journal of physics. A, mathematical and general. 1994, Vol 27, Num 16, pp 5551-5563, issn 0305-4470Article

Is quenching in infinite time possible?FILA, M; KAWOHL, B.Quarterly of applied mathematics. 1990, Vol 48, Num 3, pp 531-534, issn 0033-569XArticle

On the dependence of solutions upon the right hand side of an ordinary differential equationKNOBLOCH, H. W.Aequationes mathematicae (Printed ed.). 1988, Vol 35, Num 2-3, pp 140-163, issn 0001-9054Article

Some quadratic systems with a separatrix cycle surrounding a limit cycleHOLMES, C. A.Journal of the London Mathematical Society. 1988, Vol 37, Num 3, pp 545-551, issn 0024-6107Article

On the asymptotic equivalence of systems with impulse effectSIMEONOV, P. S; BAINOV, D. D.Journal of mathematical analysis and applications. 1988, Vol 135, Num 2, pp 591-610, issn 0022-247XArticle

Degenerate Hopf bifurcation formulas and Hilbert's 16th problemFARR, W. W; CHENGZHI LI; LABOURIAU, I. S et al.SIAM journal on mathematical analysis. 1989, Vol 20, Num 1, pp 13-30, issn 0036-1410Article

Stability of linear systems of differential equations with variable structure and impulse effectMILEV, N. V; BAINOV, D. D.Mathematical methods in the applied sciences. 1989, Vol 11, Num 2, pp 271-278, issn 0170-4214Article

Transition systemsMISCHAIKOW, K.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1989, Vol 112, Num 1-2, pp 155-175, issn 0308-2105Article

Stability with respect to part of the variables in systems with impulse effectSIMEONOV, P. S; BAINOV, D. D.Journal of mathematical analysis and applications. 1987, Vol 124, Num 2, pp 547-560, issn 0022-247XArticle

Novel types of factorisable systems of differential equationsHUMI, M.Journal of physics. A, mathematical and general. 1987, Vol 20, Num 6, pp 1323-1331, issn 0305-4470Article

Bezout number calculations for multi-homogeneous polynomial systemsWAMPLER, C. W.Applied mathematics and computation. 1992, Vol 51, Num 2-3, pp 143-157, issn 0096-3003Article

  • Page / 342